MathSciNet Relay Station
MathSciNet bibliographic data
MR1643975 (99j:17032) 17B60 (16W10 16W55)
Gómez-Ambrosi, Carlos; Shestakov, Ivan P. On the Lie structure of the skew elements of a simple superalgebra with superinvolution. J. Algebra 208 (1998), no. 1, 43–71.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement